# SDR AALA20010989

- Difficulty date: May 12, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIR FORWARD EMERGENCY LIGHT MARKER INOPERATIVE.  REPAIRED BROKEN WIRE ON AFT STAIRS FORWARD EMERGENCY LIGHT MARKER.  SYSTEM GROUND CHECK OPERATION NORMAL.  (M)
